Alert archive / Nebraska / Flash Flood Warnings in 2014

Flash Flood Warning 30, NWS Omaha, NE

August 26, 2014Butler County, Saunders County, Nebraska

NWS Omaha, NE issued this flash flood warning at Aug 26, 2014, 1:25 AM CDT for Butler County, Saunders County, Nebraska. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2014, 1:25 AM CDT (06:25 UTC)
Expired
Aug 26, 2014, 3:30 AM CDT
In force
2 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Butler County, NE, Saunders County, NE

The radar

The Omaha radar (KOAX), 44 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 6.4 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1771 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

324 
WGUS53 KOAX 260625
FFWOAX
NEC023-155-260830-
/O.NEW.KOAX.FF.W.0030.140826T0625Z-140826T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
125 AM CDT TUE AUG 26 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
  SOUTHEASTERN BUTLER COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 330 AM CDT
    
* AT 122 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE 
  ALREADY FALLEN IN THE LAST TWO HOURS BETWEEN BRAINARD...DWIGHT 
  AND MALMO. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WESTON.
  OAK CREEK.
  MIDDLE OAK CREEK.
  NORTH OAK CREEK.
  PLUM CREEK.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 4128 9678 4114 9707 4106 9699 4121 9671

$$

DERGAN
1 follow-up statement
566 
WGUS73 KOAX 260824
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
324 AM CDT TUE AUG 26 2014

NEC023-155-260832-
/O.EXP.KOAX.FF.W.0030.000000T0000Z-140826T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAUNDERS NE-BUTLER NE-
324 AM CDT TUE AUG 26 2014

...THE FLASH FLOOD WARNING FOR WEST CENTRAL SAUNDERS AND SOUTHEASTERN
BUTLER COUNTIES WILL EXPIRE AT 330 AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. HOWEVER LIGHT TO MODERATE RAINS ARE POSSIBLE 
THROUGH SUNRISE...WHICH WILL SLOW THE RECESSION OF FLOOD WATERS. 
CONTINUE TO USE CAUTION WHILE DRIVING THIS MORNING.

LAT...LON 4128 9678 4114 9707 4106 9699 4121 9671

$$

DERGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 11:31 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Aug 25, 11:31 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1131 PM CDT MON AUG 25 2014

.SHORT TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 245 PM CDT MON AUG 25 2014

TIMING THE BEST CHANCES FOR TSTMS AND POTENTIAL FOR HEAVY RAIN WILL
PROVIDE THE MAIN FORECAST CHALLENGES.

WE HAVE KEPT VERY GOOD CONTINUITY THE PAST FEW DAYS SO THE OVERALL
THINKING THIS AFTERNOON IS SIMILAR TO PREVIOUS FORECASTS. AS WE
GET CLOSER IN TIME...WE WILL TRY TO FINE TUNE THE DETAILS OF EACH
POTENTIAL HEAVY RAIN EVENT. CAN NOT RULE OUT SOME ISOLD SEVERE
STORMS THE NEXT FEW DAYS...BUT OVERALL THREAT SEEMS RELATIVELY LOW.

LARGE SCALE PATTERN AT 12Z FOR THE 300 MB LEVEL SHOWED A JET SEGMENT
WITH WINDS OF 90 KNOTS OR SO DIGGING SOUTH FROM WA INTO NRN CA AND
ANOTHER AREA OF WINDS AROUND 80 KNOTS CURVING CYCLONICALLY FROM SRN
MN INTO ONTARIO CANADA. MUCH OF THE AREA FROM THE EASTERN ROCKIES
INTO THE CENTRAL PLAINS SHOWED WEAK HEIGHT RISES AT 500 MB. A 50
METER HEIGHT FALL CENTER WAS NOTED OVER THE NRN CA/NWRN NV BORDER
REGION. A MOIST PLUME AT 700 MB (DEWPOINTS MAINLY 3 TO 7 DEGREES C)
STRETCHED FROM SONORA AND CHIHUAHUA MEXICO UP THROUGH AZ...CO...NE
AND THEN INTO THE WRN GREAT LAKES REGION. AT 850 MB...LOW PRESSURE
WAS OVER ERN CO. SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWED A
FRONTAL BOUNDARY CURVING FROM WI ACROSS IA AND THEN SWWD DOWN INTO
SWRN KS. A SECONDARY PUSH OF COOL AIR HAD MOVED INTO OUR NRN ZONES
WITH BRISK NORTH WINDS EARLIER. 19Z SURFACE MAP SPECIFICS SHOWED
TEMPERATURES LOCALLY RANGING FROM 66 DEGREES AT KOFK AND KLCG TO
89 AT KFNB. MOST OF THE HIGH RESOLUTION MODELS SHOW CURRENT TSTM
ACTIVITY MOVING OUT OR WEAKENING BY LATE AFTERNOON.

TONIGHT...EXPECT AN INCREASE IN TSTM COVERAGE...WITH HEAVY RAIN
POSSIBLE. SUBSIDENCE IN THE 700-500 MB LAYER BEHIND DEPARTING
SHORTWAVE TROUGH SHOULD ALLOW FOR A MAINLY DRY PERIOD EARLY THIS
EVENING. THIS WILL CHANGE QUICKLY THOUGH WITH FAIRLY STRONG LIFT
DEVELOPING AS A SHORTWAVE TROUGH MOVES IN FROM THE WEST AND
CONVERGENCE INCREASES WITH DEVELOPMENT OF LOW LEVEL JET. WE
SHOULD ALSO SEE SOME ENHANCED LIFT OVERNIGHT DUE TO UPPER
TROPOSPHERIC DIVERGENCE SINCE WILL BE UNDER THE RIGHT ENTRANCE
REGION (RIGHT REAR QUADRANT) OF A 300 MB JETSTREAK THAT IS
EXPECTED TO BE OVER CNTRL/NRN MN BY 12Z TUESDAY.

CURRENT PRECIPITABLE WATER VALUES ARE MAINLY 1.40 INCHES OR LESS.
POINT FORECAST SOUNDINGS AND PLAN VIEWS OF MODEL PRECIPITABLE
WATER SHOW MAXIMUM VALUES BETWEEN 1.60 AND 2.00 INCHES OVERNIGHT.
CORFIDI VECTORS ARE MAINLY 15 KNOTS OR LESS SO THERE MAY BE SOME
TENDENCY FOR BACKBUILDING. ALTHOUGH WE CAN NOT SAY FOR SURE THAT
FLASH FLOODING WILL NOT DEVELOP TONIGHT...CHANCES SEEM HIGHER
TUESDAY NIGHT AND ALSO WEDNESDAY NIGHT. AREA THAT COULD SEE HEAVY
RAIN TUESDAY NIGHT IS ABOUT THE SAME AS TONIGHT...WHICH IS THE
CENTRAL 1/3 OF THE FORECAST AREA...SO WE MAY HAVE TO CONSIDER A
HEADLINE FOR THAT DEPENDING ON HOW MUCH RAIN FALLS TONIGHT.

PATTERN DOES NOT CHANGE THROUGH MID WEEK. OUR NRN ZONES SHOULD BE
THE COOLEST AND SRN ZONES THE WARMEST...HIGHS MAINLY 70S NORTH AND
80S SOUTH. IT DOES APPEAR THAT THE HIGHEST POTENTIAL FOR HEAVY
RAIN MAY SHIFT TO OUR NORTHERN ZONES WEDNESDAY NIGHT.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 300 PM CDT MON AUG 25 2014

WE SLOWLY GET OUT OF THE WET PATTERN. THE OPERATIONAL 12Z GFS HAS
CONTINUED TO TREND SLIGHTLY JUST A BIT FASTER THAN THE ECMWF AND
CANADIAN MODELS IN REGARDS TO THE EWD PROGRESSION OF THE CLOSED
LOW AT 500 MB AT THE BEGINNING OF THIS PERIOD.

THE MID LEVEL TROUGH AXIS PROBABLY WILL NOT MOVE EAST OF OUR AREA
UNTIL SATURDAY. KEPT PREVIOUS TREND OF DECREASING POPS FROM WEST
TO EAST...WITH NO CHANCE OF PCPN MENTIONED IN THE FORECAST BY
SATURDAY NIGHT. A BRIEF PERIOD OF SHORTWAVE RIDGING IS EXPECTED
FOR SUNDAY...BUT THIS WILL CHANGE EARLY NEXT WEEK AS TROUGHING
INCREASES TO OUR WEST. THE 12Z ECMWF DOES BRING PCPN BACK IN FOR
SUNDAY NIGHT/MONDAY. ITS QPF SEEMED OVERDONE BUT DID INCLUDE SOME
20-30 PERCENT POPS BASED ON A BLEND OF ALL MODEL OUTPUT.

&&

.AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1126 PM CDT MON AUG 25 2014

SCATTERED THUNDERSTORMS HAD DEVELOPED WEST OF KOMA AND NORTHWEST
OF KLNK AROUND 04Z. PERIODS OF THUNDERSTORMS WILL BE LIKELY AT
BOTH SITES THROUGH ABOUT 10Z WITH TEMPO MVFR CIGS AND VSBYS. SOME
BREAK IN THE CONVECTION INDICATED BY SHORT RANGE MODELS AFTER 12Z
AS LOW LEVEL JET WEAKENS WITH VFR CONDITIONS FOR MUCH OF THE
REMAINDER OF THE PERIOD. KOFK IS EXPECTED TO BE NORTH OF THE
ACTIVITY WITH SOME CHANCE LATE IN THE PERIOD AS BOUNDARY LIFTS
FURTHER NORTH.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...MILLER
LONG TERM...MILLER
AVIATION...FOBERT
Hazardous weather outlook, Aug 25, 5:02 PM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
502 PM CDT MON AUG 25 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-261215-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
502 PM CDT MON AUG 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF EASTERN NEBRASKA AND
PARTS OF WESTERN IOWA.

.DAY ONE...TONIGHT AND TUESDAY

THUNDERSTORMS SHOULD INCREASE ACROSS THE AREA THIS EVENING AND
EARLY TONIGHT...ESPECIALLY IN AN AREA BOUNDED BY NORFOLK TO ONAWA
IOWA ON THE NORTH AND LINCOLN TO RED OAK IOWA ON THE SOUTH.
ALTHOUGH ISOLATED STORMS COULD PRODUCE LARGE HAIL AND STRONG WIND
GUSTS...THE MAIN HAZARD WILL BE LOCALLY HEAVY RAIN.

THE STORMS ARE EXPECTED TO DEVELOP NORTH OF A FRONT THAT HAS
STALLED ACROSS NORTHERN KANSAS AND NORTHERN MISSOURI. THIS FRONT
WILL ATTEMPT TO LIFT INTO FAR SOUTHEAST NEBRASKA ON TUESDAY AND
ADDITIONAL STRONG THUNDERSTORMS...AGAIN WITH HEAVY RAIN...COULD
POSSIBLE DEVELOP LATE TUESDAY AFTERNOON OR ESPECIALLY TUESDAY
EVENING NEAR AND NORTH OF THE FRONT.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH LABOR DAY

NUMEROUS ROUNDS OF THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT
THROUGH THURSDAY NIGHT WITH A CHANCE OF STORMS THEN PERSISTING
MUCH OF THE TIME AFTER THAT. LOCALLY HEAVY RAIN WILL CONTINUE TO
BE THE PRIMARY HAZARD THROUGH THURSDAY...AND MUCH OF THE AREA
COULD PICK UP AT LEAST 2 TO 4 INCHES OF RAIN THIS WEEK. IN
ADDITION...STRONG OR SEVERE THUNDERSTORMS WILL LIKELY BE EMBEDDED
IN THE ACTIVITY...WITH HAIL AND STRONG WINDS POSSIBLE. THE
STRONGER STORMS WILL LIKELY BE FOCUSED MORE FROM LATE AFTERNOON
THROUGH THE EVENING HOURS.

THE STORMY WEATHER WILL BE THE RESULT OF SEVERAL DISTURBANCES
TRACKING ACROSS THE PLAINS IN CONJUNCTION WITH A FRONT THAT IS
EXPECTED TO REMAIN NEAR OR ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR TUESDAY.

CHERMOK

In the hours before

Special weather statement, Aug 25, 11:46 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1146 PM CDT MON AUG 25 2014

NEZ044-045-050>052-065-066-260530-
DOUGLAS NE-DODGE NE-BUTLER NE-SAUNDERS NE-LANCASTER NE-SEWARD NE-
WASHINGTON NE-
1146 PM CDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...SOUTHEASTERN
DODGE...SOUTHWESTERN WASHINGTON...NORTHWESTERN LANCASTER...
SAUNDERS...SOUTHEASTERN BUTLER AND NORTHEASTERN SEWARD COUNTIES UNTIL
1230 AM CDT...

AT 1143 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BRAINARD...OR 26 MILES NORTHWEST OF LINCOLN...MOVING NORTHEAST
AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

ADDITIONAL STORMS WERE LOCATED WEST OF FREMONT ALONG THE PLATTE
RIVER TOWARD COLUMBUS.

LOCATIONS IMPACTED INCLUDE...
WESTERN OMAHA...FREMONT...WAHOO...VALLEY...ARLINGTON...YUTAN...
WATERLOO...CEDAR BLUFFS...VALPARAISO...MEAD...BRAINARD...INGLEWOOD...
WESTON...PRAGUE...ELKHORN...BOYS TOWN...ITHACA...MALMO...LESHARA AND
COLON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4104 9693 4119 9705 4155 9634 4126 9614
TIME...MOT...LOC 0443Z 240DEG 38KT 4116 9691

FOBERT
Special weather statement, Aug 26, 12:05 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1205 AM CDT TUE AUG 26 2014

IAZ055-056-069-NEZ045-052-260545-
SHELBY IA-HARRISON IA-POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
1205 AM CDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATTAMIE...
SOUTHEASTERN HARRISON...SOUTHERN SHELBY...NORTHEASTERN DOUGLAS AND
SOUTHEASTERN WASHINGTON COUNTIES UNTIL 1245 AM CDT...

AT 1203 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PERSIA TO NEAR
ELKHORN...AND MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE STORMS WILL LIKELY CONNECT UP TO ANOTHER AREA OF STORMS
LOCATED TO THE WEST OF OMAHA RESULTING IN SIGNIFICANT RAINFALL
FOR EAST CENTRAL PARTS OF NEBRASKA INTO WEST CENTRAL IOWA.

LOCATIONS IMPACTED INCLUDE...
OMAHA...NORTHERN COUNCIL BLUFFS...HARLAN...UNDERWOOD...FORT
CALHOUN...WATERLOO...SHELBY...MINDEN...PERSIA...ELKHORN...CARTER
LAKE...BENNINGTON...NEOLA...BOYS TOWN...CRESCENT...PORTSMOUTH...
MCCLELLAND...TENNANT...NISHNA BEND RECREATION AREA AND NARROWS RIVER
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4125 9577 4127 9632 4168 9567 4166 9510
TIME...MOT...LOC 0503Z 241DEG 34KT 4152 9565 4131 9616

FOBERT
Special weather statement, Aug 26, 12:33 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1233 AM CDT TUE AUG 26 2014

IAZ055-NEZ034-042>045-050>052-065-260615-
HARRISON IA-DOUGLAS NE-DODGE NE-PLATTE NE-BUTLER NE-SAUNDERS NE-
BURT NE-SEWARD NE-WASHINGTON NE-COLFAX NE-
1233 AM CDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARRISON...NORTHWESTERN
DOUGLAS...SOUTHERN DODGE...WASHINGTON...SOUTHERN COLFAX...NORTHERN
SAUNDERS...BUTLER...SOUTHEASTERN BURT...SOUTHEASTERN PLATTE AND
NORTHWESTERN SEWARD COUNTIES UNTIL 115 AM CDT...

AT 1233 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR KENNARD TO NEAR RISING
CITY...AND MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FREMONT...BLAIR...SCHUYLER...WAHOO...DAVID CITY...VALLEY...
ARLINGTON...NORTH BEND...HOOPER...CEDAR BLUFFS...BELLWOOD...
MONDAMIN...RISING CITY...NICKERSON...KENNARD...BRAINARD...
INGLEWOOD...WESTON...PRAGUE AND MODALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4183 9575 4135 9618 4102 9736 4140 9735
TIME...MOT...LOC 0533Z 219DEG 28KT 4151 9624 4122 9733

FOBERT
Special weather statement, Aug 26, 12:50 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1250 AM CDT TUE AUG 26 2014

IAZ055-056-069-NEZ045-052-260630-
SHELBY IA-HARRISON IA-POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE-
1250 AM CDT TUE AUG 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POTTAWATTAMIE...EASTERN
HARRISON...SHELBY...NORTHEASTERN DOUGLAS AND SOUTHEASTERN WASHINGTON
COUNTIES UNTIL 130 AM CDT...

AT 1247 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR IRWIN TO NEAR FORT
CALHOUN...AND MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

VERY HEAVY RAIN WAS ALSO INDICATED WITH THESE STORMS WITH UP TO 2
INCHES ESTIMATED BY RADAR BETWEEN FORT CALHOUN AND CRESCENT INCLUDING
INTERSTATE 29 NORTH OF THE INTERSTATE 680 EXIT.

LOCATIONS IMPACTED INCLUDE... NORTHERN OMAHA...HARLAN...MISSOURI
VALLEY...LOGAN...AVOCA... UNDERWOOD...FORT
CALHOUN...WALNUT...SHELBY...MINDEN...EARLING...
IRWIN...PERSIA...DEFIANCE...ELKHORN...WOODBINE...NEOLA...CRESCENT...
PANAMA AND PORTSMOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4145 9516 4126 9624 4180 9575 4185 9510
TIME...MOT...LOC 0547Z 238DEG 38KT 4173 9514 4137 9603

FOBERT

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 11:46 PM CDTSpecial Weather StatementOAXSaunders44 min
Aug 26, 12:05 AM CDTSpecial Weather StatementOAXDouglas40 min
Aug 26, 12:33 AM CDTSpecial Weather StatementOAXButler, Dodge, Saunders, Washington42 min
Aug 26, 12:50 AM CDTSpecial Weather StatementOAXDouglas40 min
Aug 26, 12:54 AM CDTAreal Flood AdvisoryOAXButler, Dodge, Douglas, Saunders, Seward3 hr
Aug 26, 1:14 AM CDTAreal Flood AdvisoryOAXDodge, Douglas, Washington3 hr
Aug 26, 1:53 AM CDTAreal Flood AdvisoryOAXDouglas112 min
Aug 26, 2:22 AM CDTSpecial Weather StatementOAXCass, Lancaster38 min
Aug 26, 3:20 PM CDTFlash Flood WatchOAXButler, Colfax, Dodge, Douglas, Platte, Sarpy and 3 more19 hr

Nearby

Flash Flood Warnings in Nebraska, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.